MAUDE Adverse Event Report: Biomet UK Ltd. OXFORD ANAT BRG RT LG SIZE 4 PMA; Prosthesis, Knee, Femorotibial, Unicompartmental, Semi-Constrained, Metal/Polymer, Mobile Bearing

Biomet UK Ltd. OXFORD ANAT BRG RT LG SIZE 4 PMA; Prosthesis, Knee, Femorotibial, Unicompartmental, Semi-Constrained, Metal/Polymer, Mobile Bearing
Catalog Number 159583
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code Crepitus (4893)
Date of Event 08/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient reports experienced a popping sound in the knee during flexion and extension.A revision surgery was performed to replace the bearing implant.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).D4 - the primary unique device identification (udi) number is not applicable as the lot number of the device is unknown.D10 - associated medical devices: unknown oxford femoral component; item# unknown; lot# unknown.Unknown oxford tibial component; item# unknown; lot# unknown.G2 - foreign: event occurred in australia.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
OXFORD ANAT BRG RT LG SIZE 4 PMA
Common Device Name
Prosthesis, Knee, Femorotibial, Unicompartmental, Semi-Constrained, Metal/Polymer, Mobile Bearing
Manufacturer (Section D)
Biomet UK Ltd.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
Biomet UK Ltd.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50713523
Report Number3002806535-2026-00336
Device Sequence Number10065909
Product Code NRA
UDI-Device Identifier05019279786299
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number159583
Device Lot Number7886467
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date09/10/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11 Narrative.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown